It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Tahir on May 27, 2000 at 23:27:43:

In Reply to: pain when swallowing posted by MOM on January 13, 2000 at 19:35:03:

I have been browsing the net lately because Ive had the symptoms of esophagitis. After three doctor visits in just as many days, I was finally informed that tetracycline has some bad side-effects. I did some research and found out that 1-10% of those that take it suffer from esophagitis (inflammation) and esophageal ulcers. I stopped Doxycin (a brand) yesterday and hopefully this EXCRUCIATING pain will go away. I haven't been able to eat/drink much of anything let alone swallow my own spit.

http://www.mayohealth.org/usp/html/202552.htm

My advice, get off that acne medication immediately... (youve probably already figured this out since your post is from January)

Follow Ups

All times are GMT -7. The time now is 04:40 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!